Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 983839, 10 pages
Research Article

Solving Continuous Models with Dependent Uncertainty: A Computational Approach

1Instituto Universitario de Matemática Multidisciplinar, Building 8G, 2nd Floor Access C, Universitat Politècnica de València, 46022 Valencia, Spain
2Departamento de Estadística e Investigación Operativa, Facultad de Ciencias Matemáticas, Universitat de València, Avenida Doctor Moliner S/N, Burjassot, 46100 Valencia, Spain

Received 26 April 2013; Accepted 5 September 2013

Academic Editor: Ademir Fernando Pazoto

Copyright © 2013 J.-C. Cortés et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Frederico Martins Alves da Silva, Augusta Finotti Brazão, and Paulo Batista Gonçalves, “Influence of Physical and Geometrical Uncertainties in the Parametric Instability Load of an Axially Excited Cylindrical Shell,” Mathematical Problems in Engineering, vol. 2015, pp. 1–18, 2015. View at Publisher ยท View at Google Scholar